# SDR SCNA20250423124

- Difficulty date: April 19, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N848SY
- Make and model: Boeing 737-8
- Aircraft serial: 41128
- Aircraft time: 24,259 hours, 14,761 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook
- Condition: Sheared
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PACK STOWAGE HOOK HAS SHEARED RIVETS - RESOLUTION: REMOVED L1 DOOR SLIDE  REPLACED RIVETS ON GRIT BAR CLIP  REINSTALLED L1 DOOR SLIDE  REF AMM 25-66-0 RII OF L1 DOOR SLIDE INSTALLATION COMPLETE
